# SDR ABXA20250916228

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 95,434 hours, 25,029 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 849704
- Part serial: 555
- Condition: Defective
- Location: Zone 100
- Part time: 6,014 hours, 2,499 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK AFTER ENGINE START  STATUS MSG OF LDG GEAR MONITOR CAME ON, AC RETURNED TO THE GATE (BTB), MTX GROUNDED AC AND TROUBLESHOT, USING  B767 FIM 32-09. FT 803. REMOVED AND REPLACED PSEU, IAW B767 AMM 32-09-04. AND CLEANED SENSOR S234 AND S235. PERFORMED BITE CHECK OF PSEU OPS CHECK GOOD . MTX RETURNED AC TO SERVICE.
